Repository: Freie Universit├Ąt Berlin, Math Department

Adaptive multigrid methods for Signorini's problem in linear elasticity

Kornhuber, R. and Krause, R. (2001) Adaptive multigrid methods for Signorini's problem in linear elasticity. Computing and Visualization in Science, 4 (1). pp. 9-20. ISSN 1432-9360

[img]
Preview
PDF
975kB

Official URL: https://dx.doi.org/10.1007/s007910100052

Abstract

We derive globally convergent multigrid methods for the discretized Signorini problem in linear elasticity. Special care has to be taken in the case of spatially varying normal directions. In numerical experiments for 2 and 3 space dimensions we observed similar convergence rates as for corresponding linear problems.

Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics > Numerical Analysis
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics
ID Code:1846
Deposited By: Ekaterina Engel
Deposited On:30 Mar 2016 18:38
Last Modified:03 Mar 2017 14:42

Repository Staff Only: item control page